# SDR CA011031010

- Difficulty date: October 7, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 20,282 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82970009387
- Condition: Leaking
- Location: Hyd System
- Part time: 21,979 hours, 28,431 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT THE NR 2 ENGINE DRIVEN PUMP CAUTION LIGHT CAME ON DURING LANDING GEAR EXTENSION. MAINTENANCE DISCOVERED THE NR 2 HYDRAULIC SYSTEM HAD AIR IN IT AND ALSO THE NR 2 SPOILER LIFT DUMP PRESSURE LINE BETWEEN THE LIFT DUMP VALVES WAS LEAKING FROM A PIN HOLE. THE HYDRAULIC TUBE WAS REPLACED, THE SYSTEM WAS BLED AND ALL FURTHER CHECKS WERE COMPLETED PRIOR TO RELEASING THE AIRCRAFT TO SERVICE.
